# SDR IPXA2019060762902

- Difficulty date: March 12, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074400000
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD UPPER SKIN CRACKED AND DELAMINATED. FAB'D NEW FLOORBOARD IAW EO A300-5320-40552-B
